Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Bleeding after putting copper t

i am 25 years old and i have a1.5 years old baby i am using coppert right now i am 25 years old and i have a1.5 years old baby i am using coppert right now. i am facing problems like over bleeding during menstrus cycle and it longs for about 8 to 10 days and after that also i see bleeding some time
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Divya,

Welcome to HCM.
Some people do not tolerate Copper "T". Consult your doctor and see if changing the brand might help.
For one or two cycles medical management of bleeding could be tried, before discarding the Copper "T".
If bleeding persists then you will have to use some other contraceptive method.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor